Skip to main content
×
×
Home

A case of clozapine-induced diabetic ketoacidosis

  • Yasir Kasmi (a1)
  • View HTML
    • Send article to Kindle

      To send this article to your Kindle, first ensure no-reply@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      A case of clozapine-induced diabetic ketoacidosis
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Dropbox.

      A case of clozapine-induced diabetic ketoacidosis
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Google Drive.

      A case of clozapine-induced diabetic ketoacidosis
      Available formats
      ×
Abstract
Copyright
This is an Open Access article, distributed under the terms of the Creative Commons Attribution (CC-BY) license (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted re-use, distribution, and reproduction in any medium, provided the original work is properly cited.
References
Hide All
1 Henderson, DC, Cagliero, E, Copeland, PM, Louie, PM, Borba, CP, Fan, X, et al. Elevated haemoglobin A1c as a possible indicator of diabetes mellitus and diabetic ketoacidosis in schizophrenia patients receiving atypical antipsychotics. J Clin Psychiatry 2007; 68: 533–41.
2 Jin, H, Meyer, JM, Jeste, DV. Phenomenology of and risk factors for new onset diabetes mellitus and diabetic ketoacidosis associated with atypical antipsychotics: an analysis of 45 published cases. Ann Clin Psychiatry 2002; 14: 5964.
3 Leslie, DL, Rosenheck, RA. Incidence of newly diagnosed diabetes attributable to atypical antipsychotic medications. Am J Psychiatry 2004; 161: 1709–11.
4 Nihalani, ND, Tu, X, Lamberti, JS, Olson, D, Olivares, T, Costea, GO, et al. Diabetic ketoacidosis among patients receiving Clozapine: a case series and review of socio-demographic risk factors. Ann Clin Psychiatry 2007; 19: 105–12.
5 Koller, E, Schneider, B, Bennett, K, Dubitsky, G. Clozapine-associated diabetes. Am J Med 2011; 111: 716–23.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

BJPsych Bulletin
  • ISSN: 1758-3209
  • EISSN: 1758-3217
  • URL: /core/journals/bjpsych-bulletin
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 10 *
Loading metrics...

Abstract views

Total abstract views: 40 *
Loading metrics...

* Views captured on Cambridge Core between 2nd January 2018 - 18th July 2018. This data will be updated every 24 hours.

A case of clozapine-induced diabetic ketoacidosis

  • Yasir Kasmi (a1)
Submit a response

eLetters

No eLetters have been published for this article.

×

Reply to: Submit a response


Your details


Conflicting interests

Do you have any conflicting interests? *